# SDR ASOA200901377

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 13,843 hours, 9,548 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD MISSING.  FLT 5592 DEL 53 MINS.
